# SDR 96ZZZX4814

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8442H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106098
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 455192
- Condition: Split
- Location: Engine Oil
- Part time: 1,465 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL COOLER SPLIT AND ALLOWED A VERY LARGE AMOUNT OF ENGINE OIL TO EXIT THE LOWER COWLING WITHOUT ANY VISUAL INFORMATION TO THE PILOT.
